RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1984, Volume 125(167), Number 1(9), Pages 38–69 (Mi msb2071)  

This article is cited in 2 scientific papers (total in 2 papers)

Differential equations of subprincipal type

B. Yu. Sternin


Abstract: Theorems on regularization and solvability in Sobolev spaces are established for equations whose principal symbol may have stationary points of contact type.
Bibliography: 14 titles.

Full text: PDF file (1492 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1986, 53:1, 37–67

Bibliographic databases:

UDC: 517.9
MSC: Primary 58G15; Secondary 47G05, 35S05
Received: 01.09.1983

Citation: B. Yu. Sternin, “Differential equations of subprincipal type”, Mat. Sb. (N.S.), 125(167):1(9) (1984), 38–69; Math. USSR-Sb., 53:1 (1986), 37–67

Citation in format AMSBIB
\Bibitem{Ste84}
\by B.~Yu.~Sternin
\paper Differential equations of subprincipal type
\jour Mat. Sb. (N.S.)
\yr 1984
\vol 125(167)
\issue 1(9)
\pages 38--69
\mathnet{http://mi.mathnet.ru/msb2071}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=760413}
\zmath{https://zbmath.org/?q=an:0587.58046}
\transl
\jour Math. USSR-Sb.
\yr 1986
\vol 53
\issue 1
\pages 37--67
\crossref{https://doi.org/10.1070/SM1986v053n01ABEH002909}


Linking options:
  • http://mi.mathnet.ru/eng/msb2071
  • http://mi.mathnet.ru/eng/msb/v167/i1/p38

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Lychagin, B. Yu. Sternin, “On the microlocal structure of pseudodifferential operators”, Math. USSR-Sb., 56:2 (1987), 515–527  mathnet  crossref  mathscinet  zmath
    2. V. E. Nazaikinskii, B. Yu. Sternin, V. E. Shatalov, “Contact geometry and linear differential equations”, Russian Math. Surveys, 48:3 (1993), 93–132  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:162
    Full text:42
    References:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018